# SDR 2007UALA00174

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 43,919 hours, 15,754 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REINSTALLING DOOR 2L SLIDE WHILE ACP EMERGENCY LIGHT TEST FAILS TEST SHOWS EPSU COM 1 LT ON CIDS PANEL.  MSG WAS EPSU EXT LOADS FWD LT AND COM FWD LT.     REPLACED EPSU AND BATTERY, NO HELP.  REINSTALLED ORIGINAL EPSU AND BATTERY.  ACCOMPLISHED TEST, TEST PASSED, NO FAULTS.
